# SDR AALA202108300454

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 36,479 hours, 14,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD EMERGENCY EXIT SIGN LIGHT INOPERATIVE. RELAMPED FORWARD OVERHEAD BIN ATTENDANT WORK LIGHT PER AMM 33-26-01.
